Currently browsing tag

heroin overdose

Help for Heroin Overdose Families – A Genuine Medium Who Can Help

What are the immediate (shortterm)
effects of heroin use?
Once heroin enters the brain, it is converted to morphine and binds rapidly to opioid
receptors.11 Abusers typically report feeling a surge of pleasurable sensation—a
“rush.” The intensity of the rush is a function of how much drug is taken and how
rapidly the drug enters the brain and binds to the opioid receptors. With heroin,
the rush is usually accompanied by a warm flushing of the skin, dry mouth, and a
heavy feeling in the extremities, which may be accompanied by nausea, vomiting,
and severe itching. After the initial effects, users usually will be drowsy for several
hours; mental function is clouded; heart function slows; and breathing is also
severely slowed, sometimes enough to be life-threatening. Slowed breathing can
also lead to coma and permanent brain damage.12

In my readings I rejoin the client and their loved ones who have passed on. It is a confidential conversation between the client, and their close relatives or friends. The below summaries change the names and … → July 16, 2015